# SDR SWAA2023103007121

- Difficulty date: October 3, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI FUSELAGE DRAIN AFT OF E&E COMPARTMENT DOOR HAS CORRODED FASTENERS 2023-594647<[01] REPLACED FASTENERS (2EA) FUSELAGE DRAIN AFT OF E&E COMPARTMENT DOOR BTW STR28R TO STR28L ; STA 360 TO STA 351.2 IAW B737-700 SRM 51-40-02 AND DWG 140A3100 SHEET 1 REV. F.SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FASTENERS (2EA) FUSELAGE DRAIN AFT OF E&E COMPARTMENT DOOR BTW STR28R TO STR28L ; STA 360 TO STA 351.2 IAW B737-700 SRM 51-40-02 AND DWG 140A3100 SHEET 1 REV. F.SEE INDIVIDUAL SIGN OFF BELOW
